# SDR SWAA2025091514121

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 14,081 hours, 6,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON L1 DOOR IS LOOSE. DOES NOT HOLD GIRT BAR SECURELY.   ADJUSTED L1 DOOR GIRT BAR RETAINER CLIPS PER S.I.P. OPS CHECK GOOD; GIRT BAR NOW SECURED.
